# SDR 2008UALA04363

- Difficulty date: August 20, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 56,864 hours, 20,863 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR INDICATION AND APU EICAS MESSAGE.  FLIGHT DIVERTED.  FOUND FRONT LOAD COMPRESSOR SEAL LEAKING.  REPLACED APU ASSY.
